So with my last Remicade I had a very dark circular bruise with a white area in the centre. It remains very purple/blue an does not seem to be fading. It also appears I am in a flare(yippee). Anybody else have prolonged bleeding from their Remicade infusion? Liver panel is normal as was last CBC. Just wondering?
Was this bruise at the infusion site? If so the RN who did your infusion may have caused it. They always had trouble getting a vein to use when I was doing Remicade. I had about 6 sticks one time. I had bruises like you describe in seveal areas where they missed and I bled under my skin, usually where they blew a vein. I did have trouble healing and bruises seem to last a long time. I still bruise easily, perhaps from the prednisone I take.
Sorry aout the flare - I hope it leaves you soon.
I had to stop Remicade as my platelets went down very fast and low, similar thing with Humira. Prednisone will actually help raise platelet levels. I was on it for 2 months to help with flare and platelets; it did help. Never had bleeding or bruising at infusion site. Good luck to you.
I have never bruised as you describe from Remicade. I have had a small bruise at times at site of insertion some times.